Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287116] of Ingrid Daubechies

Papers Published

  1. Daubechies, I, Continuity statements and counterintuitive examples in connection with Weyl quantization, Journal of Mathematical Physics, vol. 24 no. 6 (1982), pp. 1453-1461, ISSN 0022-2488
    (last updated on 2017/12/14)

    Abstract:
    We use the properties of an integral transform relating a classical function f with the matrix elements between coherent states of its quantal counterpart Q f, to derive continuity properties of the Weyl transform from classes of distributions to classes of quadratic forms. We also give examples of pathological behavior of the Weyl transform with respect to other topologies (e.g., bounded functions leading to unbounded operators). © 1983 American Institute of Physics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320